# SDR DALA201805183437

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, A CRACK WAS FOUND ON THE CEILING SUPPORT BS 720, RBL 24.  THE SUPPORT WAS REPAIRED IAW ER/A 384483-14MA, REV D, SRM 53-10-01, REPAIR 1, DETAIL I, AND 51-20-01, PAR 2 AND 4.
